# SDR CALA9801923

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Ws 124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT WING NR 4 FLAP TRACK FAIRING AT WS 124.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2, 51-10-2, MM 51-20-11.
